# SDR CALA2014010290002

- Difficulty date: December 30, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 65,989 hours, 24,748 cycles
- Engine: Iae V2527A5
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HAND HORIZONTAL STABILIZER LE HAS A HOLE APPROXIMATELY 4 INCHES FROM FUSELAGE DIMENSIONS ARE 1 - 2 INCHES LONGERONS 1-8 INCHES WIDE.  LACED ON CF INSTALLED INTERIM REPAIR IAW SRM 51-77-12, PAR 2A.
